MathSciNet Relay Station
MathSciNet bibliographic data
MR714828 42B15 (42B20)
Nagel, Alexander; Vance, James; Wainger, Stephen; Weinberg, David Hilbert transforms for convex curves. Duke Math. J. 50 (1983), no. 3, 735–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement